Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Can I take Zoloft and Restavit to aid sleep while flying?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 442 Questions
Question
Can I combine zoloft with restavit, to aid sleep while flying?
Posted Sun, 16 Sep 2012 in Medicines and Side Effects
 
 
Answered by Dr. Sourav Ganguly 2 hours later
Hi,
Thanks for your query.

Zoloft (sertraline) is an antidepressant in a group of drugs called selective serotonin reuptake inhibitors (SSRIs).Restavit (Doxylamine) is an antihistamines used by itself as a short-term sedative, pregnancy induced vomiting and motion sickness.

There is no drug interaction exist between sertraline & Doxylamine. Therefore, you can take both the drugs together.

Please consult with your Family physician for dosage. Today’s research indicates that a move toward individualizing the dosing of prescription agents is warranted and it can happen only after physical consultation / Your doctor will know about these drugs.

Hope I have answered your query. If you have any further questions, I will be happy to help.
If you do not have any clarifications, you can close the discussion, rate the answer, and write a review.

Best Wishes,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Follow-up: Can I take Zoloft and Restavit to aid sleep while flying? 17 minutes later
Thanks XXXXXXX ...Regards, XXXXXXX Holbert
 
 
Answered by Dr. Sourav Ganguly 52 minutes later
Hi XXXXXXX

You are welcome.

If you do not have any clarifications, you can close the discussion and rate the answer and write a review.

Best Wishes,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor